# SDR AALA202102259005

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 78,674 hours, 10,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: S283W6001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE 4F-R SHOWN ON ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE IN COCKPIT NO SMOKE IN ACTUAL LAVATORY.  LAVATORY 4F-R SMOKE DETECTOR OPERATIONAL TEST PERFORMED NORMAL PER AMM 26-13-00.
